# SDR USAA2010041990804

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 28,865 hours, 10,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1157 - PHL-RSW - EMERGENCY LIGHTS - EXIT ROW EMERGENCY LIGHT LOOSE AT SEAT 10D.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AS REQUIRED.  OPERATIONAL CHECK WAS GOOD.
